# SDR USAA050664

- Difficulty date: May 15, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: US6551698OIF
- Condition: Cracked
- Location: Fuselage
- Part time: 50,136 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER SPLICE CRACKED 1 INCH, LEFT AFT CABIN AT STATION 907 STRINGER 4.  FABRICATED PARTS, INSTALLED SPLICE AND SHEAR TIE PER SRM 51-40-02.  (M)
